# SDR CA041216006

- Difficulty date: December 3, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 12,927 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Part number: 051010545
- Condition: Frayed
- Location: Horizontal Stab
- Part time: 13,168 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABLE FRAYING AT REAR PULLEY IN HORIZONTAL STABILIZER.
